Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Taking Adderoll longlasting pills. Suggested MaxLoad for increase in ejaculation, intensifying orgasms. Safe to take both?

I m currently taking Adderoll 20mg long lasting pills once a day (usually around 7am) and my girlfriend found these pills called Max Load and its basically supposed to increase ejaculation and intensifying orgasmic contractions that she thought we might try to spice up our time in the bedroom and i was curious if there could be any problems with me taking a Adderoll early in the morning and then taking one of these pills later on at night?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe there is no interactions between adderall and maxload and it is safe to take the medications like you have suggested. I do not foresee any problems in their use that way.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor